# SDR IXXA9800018

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar Web
- Condition: Corroded
- Location: Rudder
- Part time: 73,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON THE RUDDER FRONT SPAR WEB DOUBLERS AT STATION ZR 163.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED DOUBLERS, FABRICATION AND INSTALLATION OF TWO NEW DOUBLERS IN ACCORDANCE WITH FAA DER APPROVED DRAWING C88-R13 AND ENGINEERING ORDER 27-DC8-758.
